# SDR LR7A2016091100895

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5321, FOUND THE RT HORIZONTAL STABILIZER FRONT SPAR UPPER CAP WITH EXFOLIATION CORROSION AT HSS 140R, FS 1041, WL 282.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, SRM CH51-60 AND CH51-70.
